# SDR AALA202001159023

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,735 hours, 25,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 7672
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 52,019 hours, 26,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT DISPLAYED ON FLIGHT ATTENDANT PANEL. MAINTENANCE FOUND LEFTHAND OVERWING SLIDE BOTTLE PRESSURE LOW AND REPLACED SLIDE BOTTLE RESERVOIR PER AMM 25-62-46.
